# SDR ASAA2017111922647

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,489 hours, 11,231 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 001008
- Condition: Failed
- Location: Ee Bay
- Part time: 48,832 hours, 16,382 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED 4 DUAL FMC FAILURES WITHIN AN HOUR. EACH TIME THE FMCS RECOVER BUT DUMPED ALL FMC DATA. NO FAILURES EXPERIENCED WITHIN LAST 3 HOURS OF FLIGHT.  ACFT GROUNDED. REPLACED THE LT AND RT FMC COMPUTERS IAW AMM 34-61-02-400-801.  LOADED ALL SOFTWARE IAW AMM 34-61-00/201, USING LAPTOP SYSTEM.  ENTERED PERFORMANCE FACTORS IAW AMM 34-61-00-800-801, USING TABLE 501 IN AMM 34-61-00-730-801. DRAG FACTOR -1.3 FOR ETOPS WITH SPLIT SCIMITAR WINGLETS. VERIFIED ALL VALUES CORRECT, FMCS OPS TEST OK IAW AMM 34-61-00-710-801.
